Maximizing numerical radii of weighted shifts under weight permutations

Chi Tung Chang, Kuo-Zhong Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Let wi∈C (1≤i≤n) and l∈S n, the symmetric group of all permutations of 1,2, ..., n. Suppose A l is the weighted cyclic matrix and w(Al) denotes its numerical radius. We characterize those ζ∈S n which satisfy w(Aζ)=maxl∈Snw(Al). The characterizations for unilateral and bilateral weighted (backward) shifts are also obtained.

Original languageEnglish
Pages (from-to)592-602
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume394
Issue number2
DOIs
StatePublished - 15 Oct 2012

Keywords

  • Bilateral weighted shift
  • Numerical radius
  • Numerical range
  • Unilateral weighted shift
  • Weighted cyclic matrix

Fingerprint Dive into the research topics of 'Maximizing numerical radii of weighted shifts under weight permutations'. Together they form a unique fingerprint.

Cite this